On First Integrals of Linear Hamiltonian Systems

 
PIIS086956520003291-3-1
DOI10.31857/S086956520003291-3
Publication type Article
Status Published
Authors
Affiliation:
Affiliation:
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 5
Pages486-488
Abstract

  

Keywords
Received24.12.2018
Publication date24.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1615

Readers community rating: votes 0

1. Arnol'd V.I. Matematicheskie metody klassicheskoj mekhaniki. 3-e izd. M.: Nauka, 1989. 472 S.

2. Kozlov V.V. Linejnye sistemy s kvadratichnym integralom // PMM. 1992. T. 56. № 6. S. 900–906.

3. Kozlov V.V. Linear Hamiltonian Systems: Quadratic Integrals, Singular Subspaces and Stability // Regul. Chaotic Dyn. 2018. V. 23. № 1. P. 26–46.

4. Williamson J. On the Algebraic Problem Concerning the Normal Forms of Linear Dynamical Systems // Amer. J. Math. 1936. V. 58. № 1. P. 141–163.

5. Williamson J. An algebraic problem involving the involutory integrals of linear dynamical systems // Amer. J. Math. 1940. V. 62. P. 881–911.

Система Orphus

Loading...
Up